# SDR CA090304013

- Difficulty date: February 19, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 8,690 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB4TN3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PT6A28
- Condition: Fire
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, A
- Precautionary procedure: E, A

## Discrepancy

(CAN) WHILE CLIMBING THROUGH FL115, A LOSS OF POWER OCCURRED WITH FLAMES VISIBLE COMING OUT OF THE EXHAUST. THE PILOT ELECTED TO SHUT THE ENGINE DOWN AND RETURN TO THE POINT OF DEPARTURE FOR A SINGLE ENGINE LANDING. MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
